Maria Colombo
Maria Colombo
Professor, EPFL Lausanne
Verified email at - Homepage
Cited by
Cited by
Regularity for double phase variational problems
M Colombo, G Mingione
Archive for Rational Mechanics and Analysis 215, 443-496, 2015
Bounded minimisers of double phase variational integrals
M Colombo, G Mingione
Arch. Ration. Mech. Anal 218 (1), 219-273, 2015
Regularity for general functionals with double phase
P Baroni, M Colombo, G Mingione
Calculus of Variations and Partial Differential Equations 57, 1-48, 2018
Harnack inequalities for double phase functionals
P Baroni, M Colombo, G Mingione
Nonlinear Analysis: Theory, Methods & Applications 121, 206-222, 2015
Non-autonomous functionals, borderline cases and related function classes
P Baroni, M Colombo, G Mingione
St. Petersburg Mathematical Journal 27 (3), 347-379, 2016
Calderón–Zygmund estimates and non-uniformly elliptic operators
M Colombo, G Mingione
Journal of Functional Analysis 270 (4), 1416-1478, 2016
Sobolev spaces in metric measure spaces: reflexivity and lower semicontinuity of slope
L Ambrosio, M Colombo, S Di Marino
Variational methods for evolving objects 67, 1-58, 2015
Multimarginal optimal transport maps for one–dimensional repulsive costs
M Colombo, L De Pascale, S Di Marino
Canadian Journal of Mathematics 67 (2), 350-368, 2015
Non-uniqueness of Leray solutions of the forced Navier-Stokes equations
D Albritton, E Brué, M Colombo
Annals of Mathematics 196 (1), 415-455, 2022
Wild solutions of the Navier–Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1
T Buckmaster, M Colombo, V Vicol
Journal of the European Mathematical Society 24 (9), 3333-3378, 2021
Ill-posedness of Leray solutions for the hypodissipative Navier–Stokes equations
M Colombo, C De Lellis, L De Rosa
Communications in Mathematical Physics 362, 659-688, 2018
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations 37 (12), 2209-2227, 2012
Regularity results for very degenerate elliptic equations
M Colombo, M Colombo
Flows of Non-smooth Vector Fields and Degenerate Elliptic Equations: with …, 2017
On the singular local limit for conservation laws with nonlocal fluxes
M Colombo, G Crippa, LV Spinolo
Archive for Rational Mechanics and Analysis 233, 1131-1167, 2019
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
Positive solutions of transport equations and classical nonuniqueness of characteristic curves
E Brué, M Colombo, C De Lellis
Archive for Rational Mechanics and Analysis 240, 1055-1090, 2021
Direct epiperimetric inequalities for the thin obstacle problem and applications
M Colombo, L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 73 (2), 384-420, 2020
A logarithmic epiperimetric inequality for the obstacle problem
M Colombo, L Spolaor, B Velichkov
Geometric and Functional Analysis 28, 1029-1061, 2018
Existence and uniqueness of maximal regular flows for non-smooth vector fields
L Ambrosio, M Colombo, A Figalli
Archive for Rational Mechanics and Analysis 218, 1043-1081, 2015
Local limit of nonlocal traffic models: convergence results and total variation blow-up
M Colombo, G Crippa, E Marconi, LV Spinolo
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 38 (5), 1653-1666, 2021
The system can't perform the operation now. Try again later.
Articles 1–20